(Closed) Antibiotics and “Down There” Issues – Potential TMI Warning

posted 7 years ago in Wellness
  • poll: Do you get yeast infections when you take antibiotics?
    Yes - you aren't alone in your health issues. : (27 votes)
    61 %
    No - my body behaves normally when I take medications. : (17 votes)
    39 %
  • Post # 3
    Member
    2512 posts
    Sugar bee
    • Wedding: August 2011

    I actually haven’t had this happen to me but have you talked to your doctor about it? Is there anyway they could try you on something else?

    Do you increase your water consumption when you are an medication? I find that it always helps with this sort of thing.

    Post # 4
    Member
    177 posts
    Blushing bee
    • Wedding: June 2012

    @Mrs.KMM: I would talk to your doc about it. Also, you could consider taking probiotics daily- they have helped a lot with issues I had when taking long courses of antibiotics.

    Post # 6
    Member
    2214 posts
    Buzzing bee

    Happens to me everytime I’m on antibiotics, and I get UTIs every few months, so it’s pretty often. My doctor presribes the antibiotic and diflucan, which is a pill used to treat yeast infections so I don’t have to deal with them anymore. Maybe ask your doctor about it too?  Mine was more than happy to help me out, and he said it was a very common thing.

    Post # 7
    Member
    3564 posts
    Sugar bee
    • Wedding: August 2010

    Whenever I have strep and have to take penicillan, it happens like clockwork. So annoying–nothing to make you feel worse than a yucky yeast infection on top of illness!

    Post # 8
    Member
    212 posts
    Helper bee
    • Wedding: April 2011

    I worked in a pharmacy and a lot of ladies have their doctors write them perscriptions for yeast infections whenever they get an antibiotic, that way they would have it in case their body reacted. Some women never have that issue and others get it every single time. You are definitely not alone!

    Post # 9
    Member
    6015 posts
    Bee Keeper
    • Wedding: March 2012

    yeah it’s gross.  usually when i get a script i ask for the yeast infection script as we..

    Post # 11
    Member
    1815 posts
    Buzzing bee

    It always happens to me too. I go ahead a grab a monistat while I’m at the drugstore filling the antibiotic perscription. Happens every damn time. But that’s the only time I ever get them…

    Post # 13
    Member
    979 posts
    Busy bee
    • Wedding: May 2010

    It is kind of non-traditional medicine, but a gynecologist I saw in college swore by boric acid vaginal suppositories.  It is kind of weird, but they work. 

    Post # 14
    Member
    2214 posts
    Buzzing bee

    @FutureKMM: My doctor prescribes 3 pills that I take 2-3 days apart starting on the first day of antibiotics (I’m usually on the antibiotic for 5 days, so I’m still taking diflucan after the antibiotics are finished), and I don’t even get the symptoms anymore.  I’m sure it’s different for everyone, but that regiment works wonders for me.

    Post # 15
    Member
    7431 posts
    Busy Beekeeper
    • Wedding: October 2009

    Its very common. I take Azo yeast pills along with antibiotics, and that seems to stop any infections from surfacing

    The topic ‘Antibiotics and “Down There” Issues – Potential TMI Warning’ is closed to new replies.

    Find Amazing Vendors